Thanks for your question.
Unfortunately, it is difficult to fully assess your patient from the limited description you've given.
I'm assuming that you've given appetite stimulants to your patient because of anorexia-- an immediate question is whether she has had any improvment in appetite. If she hasn't, you could try increased doses of dronabinol; but moreover, raises the possibility to me that appetite alone is not responsible for her weight loss.
It might be possible that she has an adverse drug reaction to one of her antiretrovirals-- subclinical hyperlactatemia is one cause of weight loss (usually with nausea or abdominal pain, but not always). Obviously, a lactic acid level would help to sort out this issue.
Given her age and CD4 count, I'd think that it is less likely that HIV-related issues are responsible for weight loss-- as such, a work up for depression, malignancy, endocrinopathy would be a starting point. Getting BIA might help sort out (in the future) if the weight loss is fat- or lean body mass in nature.
thanks for reading, let us know what her outcomes are. BY